# SDR ABXA010761

- Difficulty date: February 19, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 71,812 hours, 25,028 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 3645797
- Part serial: 19
- Condition: Defective
- Location: Elevator
- Part time: 465 hours, 279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ELEVATOR FELT LIKE IT WAS BINDING AND COULD NOT GET A GOOD TEST.  DID BLOCK TURNBACK.  REPLACED THE ELEVATOR LOAD SPRING ASSEMBLY IAW DC-8 MM 27-30-04.  OPS CHECKED GOOD.
